Unicity of meromorphic mappings sharing few hyperplanes

Tom 102 / 2011

Si Duc Quang Annales Polonici Mathematici 102 (2011), 255-270 MSC: Primary 32H30, 32A22; Secondary 30D35. DOI: 10.4064/ap102-3-5

Streszczenie

We prove some theorems on uniqueness of meromorphic mappings into complex projective space $\mathbb P^n(\mathbb C )$, which share $2n+3$ or $2n+2$ hyperplanes with truncated multiplicities.

Autorzy

  • Si Duc QuangDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy, Cau Giay, Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek